MAUDE Adverse Event Report: COVIDIEN TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS

COVIDIEN TRAILBLAZER SUPPORT CATHETER; CATHETER, PERCUTANEOUS
Catalog Number SC-035-090
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2017
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was using a trailblazer device for treatment in the femoral artery.During retrieval of the lead on the guide (advantage terumo), a part of the lead was detached (only 1 marker instead of 3 - 5cm of lead stayed attached to the guide in the femoral artery).The procedure was continued.The detached piece was not located, possibly stuck in stents.No further patient injury reported for this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
TRAILBLAZER SUPPORT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
COVIDIEN
4600 nathan lane north
plymouth MN 55442
MDR Report Key6574680
Report Number2183870-2017-00215
Device Sequence Number1169926
Product Code DQY
UDI-Device Identifier00821684073940
UDI-Public00821684073940
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K092299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/01/2018
Device Catalogue NumberSC-035-090
Device Lot NumberA337968
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2017
Supplement Date Received by Manufacturer04/20/2017
Initial Report FDA Received Date05/18/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight64